MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 84192961
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined one returned spike.Visual examination confirmed the presence of a particle within the tip of the spike cover.Further examination determined that the particle was partially connected to the inside of the cover.As the particle was partially embedded into the cover wall, there is a potential that it could fragment and enter the fluid path.Our investigation determined that the particle noted in the spike cover was introduced during the manufacturing process and was not detected upon receipt of the product from the supplier.(b)(4).
 
Event or Problem Description
The customer reported the following: after opening the stellant ct disposable kit and upon inspection, they saw a foreign body within the cover of the spike.The customer elected not to use the disposable kit.No injury or adverse event was reported.
 
Additional Manufacturer Narrative
Corrected data from initial report: the initial mdr dated august 6, 2018 was submitted with information stating that there was a possibility that the particulate could fragment and enter the fluid path.After further examination, the particulate was confirmed to be partially embedded within the tip of the spike cover which is a significant distance away from the spike tip.The spike cover is discarded prior to use.No pressure is generated while the cover is on the spike; therefore, the potential that the particulate could fragment and enter the fluid path does not exist.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key7752278
Report Number2520313-2018-00055
Device Sequence Number1567772
Product Code DXT
UDI-Device Identifier00616258007045
UDI-Public(01)00616258007045
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2022
Device Model Number84192961
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8548319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2018
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer09/17/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1